Endometriosis UK
36,722 members32,472 posts

Side effects after second prostap injection

Hi everyone. Hope you all had a good Xmas and new year.

I had my second injection of prostap yesterday, the one one that lasts for three months.

I have woke this morning feeling worse than ever. Pain is horrendous but also full of cold and feel extremely sick and just unwell. Is this normal after the injection?

Can anyone tell me what I should expect to happen after this jab?

Thank you in advance.

Lots of love

Vicky xx

10 Replies
oldestnewest

Hi Vicky

I've never had the three month injuection, but I get that fluey feeling after every monthly injection of Prostap or Zoladex and feel a bit yucky for 24 hours.

Obviously I'm not a doctor, but I would imagine that if you were going to have a reaction to the Prostap generally it would have happened after the first one, so it could well be that you have succumbed to the general lurgies that are going around at the moment.

If it doesn't start to get better in a couple of days, give your GP a ring, but otherwise I wouldn't worry too much about it

Good luck

C xxx

Reply

Thanks Chrissie xx

Reply

You're welcome. Hope you feel better soon xxx

Reply

Hi, I had the 3 month injection in October and felt really faint the weekend after but have been lucky to have nothing else since, 2 nd one due end of this month, will let you know how I get on x

Reply

Thanks for your reply honey. I only had it at 5pm last night but have felt really rough today. Nearly fainted in the shower. Not sure if it would affect me so quickly. Fingers crossed it starts to ease my endo pain as its horrendous. I had the prostap 4 week injection 4 weeks ago which did nothing. Still had my period and pain got worse instead of better. So fingers crossed this one does something. Good luck with your injection xx

Reply

hi vicky i hope your feeling abit better today .i have had all these kind of injection and am telling you the side affects are really bad you should always make sure you know the side affect and anything else about the treatment you take as once you take it there is no turning back your bones and muscles go into alot of pain plus a lot of hot flushes to hurmons go up the wall if you can its best to try something else i was on these for around 3 years and now have arthritis be very carefull on what you try i wish you all the best and hope you have a qick recover

Reply

Hi this is completely Normal Iam also on these injections it will take a while for ur body to settle u will prob feel like this for a few days and then after it passes u will find ur appetite is off u don't want to eat etc moods and everything will vary and ur sleep pattern give me a mess if I can help xxxx

Reply

I'm 13 days post prostrap (which I had for 18m) and feel absolutely dreadful. Flu like symptoms, all my muscles ache - I can't seem to do much even brushing my hair makes my arms ache like they've never ached before. Incredibly exhausted. Full of cold. Banging headaches, feeling v lightheaded and dizzy so I'm relieved to find I'm not alone. xx

Reply

Hi Bexstar

I'm really hoping that you're still linked to this thread! Your description of the Prostap side effects is the closest I can find to mine and im wondering how you are doing now? I'm currently very ill indeed. It started about 10 days after my first injection and I still had pain and a bleed. Things have got progressively worse since the second dose and I am now bed bound. It is like my whole life has been drained, some days i can barely summon the energy to speak and my parents in law are having to take care of my children. I have had 3 trips to a&e with heart attack/stroke type symptoms and an ambulance this last weekend because I thought I was going to die. This is not me at all and it has come as a massive shock to the point where I feel like something else must be very wrong because surely this isn't just menopause. I've had blood tests which show nothing and I'm currently waiting for a scan on my abdomen because I have tender areas around the stomach muscles by my ribs. Is there life after Prostap???

Lots of love xx

Reply

Hi there,

Huge apologies for the delay. I hope you're feeling a little better now. I found life yes after Prostap but having not been on any treatment plan it took a few months once periods to return to sort out. I basically have eliminated foods which are naturally high in oestrogen as that is what feeds endo. I have cut out all red meat, all processed foods and alcohol (not a huge drinker anyway and allow myself the very occasional glass) and I have to say the difference in my symptoms has been quite incredible. I went from before Prostrap to pain every day all day (and I do think the Prostap helped heal my body) to two chronic days of pain a month when I literally start my period. I have had to pain manage myself on cocodamol which was pretty horrific last week. Worst pain in months.

It might be worth a try. I wouldn't stay on Prostap if it's making you that poorly lovely.

I am only just under three weeks away from my total hysterectomy with both ovaries being removed.

Here to talk always, and sending you lots of love

xx

Reply

You may also like...